Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Month 4

Pretty much the same side effects as last month just intensified. No pink eye though. Yaaaa! I did quit wearing my contacts which helped.

I will still be on 120mg. He said the same thing this time as last time. He says not to worry though because he thinks he can get it to clear. He mentioned staying on it for 7 months instead of 6.

He did say that the whiteheads on my cheeks looked like milia and might have to be extracted later. I hope they clear but if not I am okay with that. I only have 5 large ones at most.

    From the album:

    Jessica's Claravis Course

    • 15 pictures
    • 0 comments
    • 12 image comments


    Recommended Comments

    Hey Jessica, I was on Accutane but on a lower does then you, I was on 80mg a day total. I was on that for 7 months (just quit last month) and then quit to see if things would improve and they did, but now I'm thinking of getting back on Accutane cause I still have a bunch of spots. But stay in there, and good luck, you are looking a lot BETTER! :D

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×